# SDR IPXA2015110695537

- Difficulty date: November 6, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 15,179 hours, 9,742 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Part number: WL356
- Part serial: LOTWL356
- Condition: Inoperative
- Location: Lavatory Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: PS, LAV AUX MIRROR LIGHT INOPERATIVE.  REPLACED THE LAMP IAW AMM 33-51-21-401.
